RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 71, Issue 6, Pages 803–806 (Mi mz385)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Stability of Diagonal Actions

I. V. Arzhantsev

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: In the note it is proved that, for an arbitrary action of a semisimple group $G$ on an affine variety $X$, there is a positive integer $n$ such that the diagonal action $G:X\times X\times\dotsb\times X$ ($m$ copies) is stable for any $m\ge n$.

DOI: https://doi.org/10.4213/mzm385

Full text: PDF file (161 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:6, 735–738

Bibliographic databases:

UDC: 512.74
Received: 26.07.2001

Citation: I. V. Arzhantsev, “On the Stability of Diagonal Actions”, Mat. Zametki, 71:6 (2002), 803–806; Math. Notes, 71:6 (2002), 735–738

Citation in format AMSBIB
\Bibitem{Arz02}
\by I.~V.~Arzhantsev
\paper On the Stability of Diagonal Actions
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 6
\pages 803--806
\mathnet{http://mi.mathnet.ru/mz385}
\crossref{https://doi.org/10.4213/mzm385}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1933101}
\zmath{https://zbmath.org/?q=an:1018.14017}
\transl
\jour Math. Notes
\yr 2002
\vol 71
\issue 6
\pages 735--738
\crossref{https://doi.org/10.1023/A:1015808526128}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000176477200018}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141516534}


Linking options:
  • http://mi.mathnet.ru/eng/mz385
  • https://doi.org/10.4213/mzm385
  • http://mi.mathnet.ru/eng/mz/v71/i6/p803

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Anisimov, “On stability of diagonal actions and tensor invariants”, Sb. Math., 203:4 (2012), 500–513  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:244
    Full text:111
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020